# SDR REXA2019082001371

- Difficulty date: August 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR EDV:  CORROSION ON STR 19R BTW FRAME FS280 TO FS319 AT MAIN AVIONICS COMPARMENT. (SM) TCI: 100-09 SUMMARY: ON NRC. 00453 CORROSION LEVEL 2 ON STR 19R BTW FRAME FS280 TO FS319 AT MAIN AVIONICS COMPARMENT WAS REPLACED PER SRM 51-42-06-001-001-A01.
